MDJunction - People Helping People
 
Ask a Question
09/18/2009 10:54 AM

weird feeling after taking mepron

abster33
abster33  
Posts: 136
Member

Hello,

Has anyone who has taken mepron felt kind of crazy about a half an hour after taking it. I don't know if that means that it is doing something to help or if I am having a bad reaction, or if that is just one of the side effects.

Thanks,

Abby

Reply
 

09/20/2009 08:15 AM
KelloggsM
KelloggsM  
Posts: 160
Member

Abster, when you say crazy, what exactly do you mean?

When I was on Mepron, at times I used to feel a little more foggy, and in turn, a little irritable at times. But it's hard to say if it was the Mepron, or just the symptoms acting up.


09/20/2009 08:27 AM
abster33
abster33  
Posts: 136
Member

Hi Kelloggs,

I guess you could say that I feel extreme fog after I take the mepron, but it really feels like I am loosing my mind. The feeling is hard to explain. It might be that my symptoms are just acting up but it seems to get worse after I take the mepron. I am actually taking the mepron and zithro combo because my llmd says that it helps break open the cyst form of the spirochete. You were probably taking it for babesia right? Hey I might have babesia too who knows at this point.


09/21/2009 06:40 PM
KelloggsM
KelloggsM  
Posts: 160
Member

Yea, I think I know the feeling you're talking about. I honestly am not sure if it's the side effects of Mepron, or if it's actually working and it's more of a herx or symptom flare up. I was on the Mepron and Zithro combo, numerous times. Are you sure it's the Mepron and not the Zithro? Either/or could do it I would think. Yes, I have Babesia as well as the Lyme and many other issues. It could be possible that you have it.

09/21/2009 06:45 PM
sherlock004
Posts: 114
Member

I remember near the beginning of my taking mepron I had a reaction a few times like I was on drugs or something, kind of a high feeling. Is that what you mean by crazy?

09/21/2009 07:13 PM
abster33
abster33  
Posts: 136
Member

Hi Sherlock,

Yeah that's what I am talking about. Like being on some bad drugs, like a bad trip or something. It's starting to get better and I don't feel as bad after I take it now. I have extremely bad foggy brain anyways so I constantly feel like I'm on drugs. It's like I'm living in a terrible dream.


09/21/2009 07:17 PM
abster33
abster33  
Posts: 136
Member

Hi Kelloggs,

You're right it is really hard to tell which drug is affecting us or is it just the symptoms that are already there, or is it the lyme or is it the co-infections. Dizzy There's just so much going on all at once.


01/11/2012 01:59 PM
kimjgoodwin
 
Posts: 68
Member

I read the detaiks behind mepron and there is no herx reactions with babesia and the side effects are mepron related only. I feel tired and bloated and gross after.

I agree you cant tell what is what and the zithro really seems easy to handle but i have been taking for 3 months. I think its mepron causing this response. This whole thing is a nightmare


01/11/2012 02:54 PM
mem6583

I'm on mepron with azithromycin and cefdenir also. The feeling I get is a very detached, surreal feeling - probably what is known as depersonalization.

It's like people seem like cardboard cutouts and my brain makes strange leaps from reality. Like when driving, there will be this urge to drive over the lines from out of the blue.

But I know that's not right, because that's not how you drive. So it feels like I'm having to override bizarre thoughts fairly often.

Also, I'll just kind of blank out for a few seconds, lose my train of thought, and totally forget what I'm doing. Even interacting with tangible things.

Like I'll be doing something in the kitchen, pull out some vegetables, turn around to get a spoon, turn back around, and be totally shocked that there are things on the counter.

I just stop and stand still, and in a few seconds it usually comes back to me.

Is that what you are talking about?

Not sure if it's just Lyme/Babs, or a herx, or another coinfection. It sure as heck IS, though!


01/11/2012 03:58 PM
novoice
novoice  
Posts: 116
Member

What doseage did you start with. My dr. always starts me with a very low dose and then we work our way up. I just start today, with 1/2 tsp 2x per day. I did not have any reaction, but it is so low a dose.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved